# SDR DALA2025052704044

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 14,686 hours, 6,744 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Burned Out
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT OVER WING EMERGENCY SIGN IN CABIN BURNT OUT. R/R EMERGENCY LIGHT LIGHT PER THE A220 AMP 33-54. OPS CHK GOOD. (LP#7054031)
